# SDR CALA2017071402227

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 85,811 hours, 14,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FLASHLIGHT INOPERATIVE. REMOVED AND INSPECTED THE FLASHLIGHT, NO DEFECTS NOTED.  FLASHLIGHT OPS CHECKED GOOD.  REINSTALLED FLASHLIGHT IN THE MOUNTING BRACKET AND PUSHED PRESS TO TEST BUTTON. OPS TEST PASSED IAW AMM 25-64-01.
